EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0240 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
02/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that, approximately 86 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, joint pain, joint swelling and stiffness, tissue damage, loosening of the femoral component, instability, osteolysis, and synovitis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2019-00375.